On Motzkin decomposable sets and functions release_rtwospevq5hmxoczbjketus3iq

by M.A. Goberna, J.E. Martínez-Legaz, M.I. Todorov

Published in Journal of Mathematical Analysis and Applications by Elsevier BV.

Volume 372p525-537 (2010)

Archived Files and Locations

application/pdf  192.1 kB
file_swr45zm5mjhffptrrsuf7aleoe
web.archive.org (webarchive)
core.ac.uk (web)
web.archive.org (webarchive)
rua.ua.es (web)
application/pdf  217.3 kB
file_mrtyt6nrcvhqrdfxoywhmdlome
web.archive.org (webarchive)
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2010
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-247X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a9a5566a-a40c-47bb-897e-3ac44200b0b7
API URL: JSON